# SDR 2002F01038

- Difficulty date: September 11, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACKS IN TIE FITTING, INTERIOR STRUCTURE OF FUSELAGE, UPPER LOBE, FS 1050 STRINGER 4L.  (M)
